Alert archive / Kentucky / Tornado Warnings in 2009

Tornado Warning 41, NWS Louisville, KY

September 26, 2009Ohio County, Kentucky

NWS Louisville, KY issued this tornado warning at Sep 26, 2009, 5:35 PM CDT for Ohio County, Kentucky. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 26, 2009, 5:35 PM CDT (22:35 UTC)
Expired
Sep 26, 2009, 6:00 PM CDT
In force
25 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon

County Ohio County, KY

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2009-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 131 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2009-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
131 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
460 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLMK 262235
TORLMK
KYC183-262300-
/O.NEW.KLMK.TO.W.0041.090926T2235Z-090926T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
535 PM CDT SAT SEP 26 2009

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL OHIO COUNTY IN NORTHWEST KENTUCKY...

* UNTIL 600 PM CDT...

* AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BEAVER
  DAM...MOVING EAST AT 20 MPH.

* THE TORNADO WILL BE NEAR...
  CROMWELL AROUND 540 PM CDT...
  ROSINE AROUND 545 PM CDT...
  BAIZETOWN AROUND 550 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORK BENCH OR
OTHER PIECE OF STURDY FURNITURE IN A BASEMENT. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY...BATHROOM...OR CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY. AVOID WINDOWS.

&&

LAT...LON 3753 8667 3742 8663 3740 8663 3732 8674
      3735 8691 3748 8694
TIME...MOT...LOC 2235Z 274DEG 18KT 3739 8682

$$

AML
1 follow-up statement
000 
WWUS53 KLMK 262256
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
556 PM CDT SAT SEP 26 2009

KYC183-262306-
/O.EXP.KLMK.TO.W.0041.000000T0000Z-090926T2300Z/
OHIO KY-
556 PM CDT SAT SEP 26 2009

...THE TORNADO WARNING FOR CENTRAL OHIO COUNTY WILL EXPIRE AT 600 PM
CDT...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
TORNADIC. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN...GUSTY WINDS...AND HAIL.

LAT...LON 3753 8667 3742 8663 3740 8663 3732 8674
      3735 8691 3748 8694
TIME...MOT...LOC 2256Z 274DEG 18KT 3738 8669

$$

AML

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Sep 26, 2:12 PM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, Sep 26, 2:12 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
312 PM EDT SAT SEP 26 2009

.SHORT TERM (TONIGHT AND SUNDAY)...

COLD POCKET ASSOCIATED WITH THE UPPER LEVEL LOW NOW OVER CENTRAL
MISSOURI WILL APPROACH THE REGION LATER THIS AFTERNOON AND EVENING.
STILL EXPECT SCATTERED SHOWERS AND STORMS TO FORM AHEAD OF THIS
POCKET...WITH PERHAPS A STORM OR TWO TAKING ADVANTAGE OF THE MID
LEVEL INSTABILITY AND DROPPING SMALL HAIL AND GUSTY WINDS. GIVEN
POTENTIAL FOR SOME OF THESE NEW STORMS TO STILL MAKE IT INTO THE
EASTERN CWA...WHICH GOT A DELUGE OF RAIN THIS MORNING...FEEL
COMPELLED TO EXTEND THE FLASH FLOOD WATCH. WILL LET IT GO TO
MIDNIGHT TONIGHT...THEN SHOULD SEE RAIN CHANCES DROP OFF IN FAVOR OF
FOG AND LOW CLOUD FORMATION.

AREA WILL DRY OUT QUICKLY LATER TONIGHT...WITH DEWPOINTS DROPPING
INTO THE MID TO UPPER 50S SUNDAY MORNING. EXPECT CLEARING SKIES
DURING THE DAY...WITH HIGHS A COUPLE OF DEGREES BELOW NORMAL.

NOTE: FOR AN IMPRESSIVE MAP OF RAINFALL TOTALS THROUGH 8 AM THIS
MORNING...CHECK OUT OUR TOP NEWS OF THE DAY STORY ON OUR WEBPAGE
WEATHER.GOV/LMK.

.LONG TERM (SUNDAY NIGHT THROUGH SATURDAY)...

AN UPPER LEVEL TROUGH WILL DROP DOWN OVER THE MIDWEST ON MONDAY
BRINGING A CHANGE TO COOLER DRIER WEATHER FOR MUCH OF THE WORK
WEEK.  AN UPPER LEVEL RIDGE WILL NOSE INTO THE REGION WED/THURS
ALLOWING TEMPS TO MODERATE A BIT.  THEN A LOW PRESSURE SYSTEM
TRAVERSING THE NORTHERN PLAINS SHOULD ALLOW A COOL FRONT TO APPROACH
THE AREA FRI/SAT...BRINGING ANOTHER SHOT AT PRECIP AND COOLER TEMPS
AGAIN.

SUNDAY NIGHT THROUGH WEDNESDAY...

HAVE ADDED A SLIGHT CHANCE OF LIGHT RAIN SHOWERS INTO THE NORTHERN
FORECAST AREA (FA) FOR SUNDAY NIGHT AS ALL SHORT RANGE MODELS AGREE
THAT THE GREAT LAKES LOW PRESSURE SYSTEM WILL DRAG A COOL FRONT
ACROSS THE REGION SUNDAY NIGHT.  MOISTURE AND FORCING WILL BE
LIMITED TO OUR NORTHERN FA HOWEVER...SO HAVE KEPT THE SOUTH DRY ATTM.

AFTER THE FRONT PASSES EARLY MONDAY MORNING...COOLER TEMPS WILL
INVADE THE REGION AND SKIES WILL CLEAR.  EXPECT A BRISK WESTERLY
WIND MONDAY AFTERNOON WITH HIGH TEMPERATURES IN THE UPPER 60S TO
AROUND 70.

CONDITIONS WILL REMAIN DRY MONDAY THROUGH WEDNESDAY WITH THE UPPER
TROUGH SLOWLY MOVING EAST OVERHEAD AND SFC HIGH PRESSURE WORKING
INTO THE AREA TUES/WED.  WE/LL SEE OUR COOLEST TEMPS ON TUES AS THE
2 TO 4 DEGREE C H85 COLD CORE MOVES OVERHEAD.  HIGH TEMPS ON TUESDAY
WILL ONLY MAKE IT INTO THE MID TO UPPER 60S WITH NIGHT TIME LOWS
TUESDAY NIGHT DROPPING INTO THE LOWER 40S.

THURSDAY THROUGH SATURDAY...

BY THURSDAY...TEMPERATURES WILL MODERATE SOME INTO THE MID 70S AS AN
UPPER LEVEL RIDGE MOVES OVERHEAD.

FRI/SAT ANOTHER LOW PRESSURE SYSTEM WILL ATTEMPT TO PUSH PRECIP AND
A FRONTAL BOUNDARY OVER THE AREA.  HAVE CONTINUED POPS FOR THIS TIME
PERIOD ALTHOUGH MODELS DIFFER SLIGHTLY AS TO HOW FAR EAST THE PRECIP
WILL TRAVEL GIVEN THE RIDGING IN PLACE.  IF LATEST MODEL RUNS PLAY
OUT...WE SHOULD SEE PRECIP SOMETIME FRI/SAT WITH TEMPERATURES
COOLING BACK INTO THE 60S FOR HIGHS SAT/SUN.

&&

.AVIATION (18Z TAFS)...

FOCUS FOR THE AFTERNOON WILL SHIFT TO MORE SCATTERED TYPE STORMS
COMPARED TO THE STEADY RAINS OVER KBWG AND KLEX EARLIER. LINE OF
SHOWERS HAS DEVELOPED EAST OF KBWG...SO WILL POSTPONE NEXT ROUND OF
STORMS TILL LATE AFTN AND EARLY EVENING...THOUGH CURRENT MVFR DECK
OF CLOUDS MAY STILL STICK AROUND FOR A COUPLE OF HOURS TILL THEN.
STORMS COULD BRING IFR VSBY AND CIGS AS WELL AS GUSTY WINDS. NEXT UP
WILL BE A PERIOD OF LIFR CIGS AND IFR VSBY TOWARD DAYBREAK...AS LOW
LEVEL MOISTURE WILL STICK AROUND THROUGH THE NIGHT.

KSDF HAS A LOWER CHANCE FOR STORMS THIS AFTERNOON...BUT STILL SHOULD
SEE SOME DEVELOPMENT BY LATE AFTERNOON. SIMILAR TO KBWG...KSDF IS
DEALING WITH SOME LOW STRATUS IN THE MVFR RANGE THIS AFTERNOON.
EXPECT PREVAILING IMPROVEMENT...SAVE FOR MVFR CONDITIONS RETURNING
BRIEFLY WITH SHOWERS. OVERNIGHT SHOWERS WILL END...BUT MAY AGAIN SEE
MVFR VSBYS AND CIGS IN LOW STRATUS AND FOG AGAIN.

FOR KLEX...LIGHT RAINS CONTINUE WITH MVFR CIGS. EXPECT A LULL BY MID
AFTN...THEN A RETURN TO STORMS WITH MVFR AND POSSIBLY IFR CONDITIONS
AROUND SUNSET. SHOWERS SHOULD END AROUND MIDNIGHT...BUT CONDITIONS
WILL DETERIORATE WITH MVFR VSBY AND IFR CIGS EARLY SUNDAY. BASES
WILL BE SLOW TO RISE THROUGH SUNDAY MORNING.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH MIDNIGHT TONIGHT FOR
KYZ035>037-039>043-046>049-054>057-064>067-075>078-081-082.

&&

SHORT TERM...RJS
LONG TERM...AML
AVIATION...RJS
Hazardous weather outlook, Sep 26, 2:24 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
324 PM EDT SAT SEP 26 2009

INZ076>079-083-084-089>092-KYZ023>034-038-045-053-061>063-070>074-
271930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-SPENCER KY-
NELSON KY-LARUE KY-BUTLER KY-EDMONSON KY-HART KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-
324 PM EDT SAT SEP 26 2009 /224 PM CDT SAT SEP 26 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH
TONIGHT.  SOME OF THESE STORMS...ESPECIALLY WEST OF INTERSTATE 65...
COULD BE SEVERE WITH LARGE HAIL AND SEVERE WIND GUSTS BEING THE MAIN
THREATS.  THE SEVERE THREAT WILL DECLINE SHORTLY AFTER SUNSET THIS
EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A CHANCE OF THUNDERSTORMS WILL RETURN TO THE AREA ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HAIL...STRONG WINDS...AND HEAVY
RAINFALL TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

KYZ035>037-039>043-046>049-054>057-064>067-075>078-081-082-271930-
FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-
GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
324 PM EDT SAT SEP 26 2009 /224 PM CDT SAT SEP 26 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON THROUGH THE
EVENING HOURS WILL CONTINUE TO POSE A FLASH FLOOD THREAT.  ANY
THUNDERSTORMS WITH HEAVY RAINS FALLING ON ALREADY WELL SATURATED
GROUNDS FROM RAINFALL THIS MORNING ARE EXPECTED TO CAUSE FLOODING ON
ROADWAYS AND MAY CAUSE SMALLER CREEKS TO OVERFLOW.  PAY CLOSE
ATTENTION TO POTENTIAL FLOOD WARNINGS AND ADVISORIES THIS
EVENING...ESPECIALLY IF YOU LIVE IN A FLOOD PRONE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A CHANCE OF THUNDERSTORMS WILL RETURN TO THE AREA ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN LOUISVILLE.

RJS/AML

In the hours before

Special weather statement, Sep 26, 3:11 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
411 PM EDT SAT SEP 26 2009

KYZ070-262100-
LOGAN-
311 PM CDT SAT SEP 26 2009

...STRONG THUNDERSTORM WITH HEAVY RAIN...SMALL HAIL...AND STRONG
WINDS...

AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF RUSSELLVILLE...OR 18 MILES
NORTHEAST OF ELKTON...AND MOVING EAST AT 15 MPH.

OCCASIONAL LIGHTNING...TORRENTIAL RAIN WITH RAINFALL AMOUNTS OF
AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
HALF MILE...SMALL PEA OR DIME SIZE HAIL...AND STRONG GUSTY WINDS OF
AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE...
  NEAR AUBURN AROUND 350 PM CDT.
  NEAR AUBURN AROUND 355 PM CDT.
  NEAR SOUTH UNION AROUND 400 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

DK
Special weather statement, Sep 26, 3:59 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
459 PM EDT SAT SEP 26 2009

KYZ070>072-262145-
LOGAN-SIMPSON-WARREN-
359 PM CDT SAT SEP 26 2009

...STRONG THUNDERSTORMS WITH HEAVY RAIN...SMALL HAIL...AND GUSTY
WINDS...

AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS 13 MILES WEST OF BOWLING GREEN...AND MOVING
EAST AT 15 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA
OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE
EXPECTED WITH THESE STORMS.

THIS STORM WILL BE...
  NEAR BOWLING GREEN AROUND 445 PM CDT.

THESE STORMS WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 1
AND 7.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

AML
Special weather statement, Sep 26, 4:49 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
549 PM EDT SAT SEP 26 2009

INZ076-083-262215-
DUBOIS-ORANGE-
549 PM EDT SAT SEP 26 2009

...STRONG THUNDERSTORMS WITH HEAVY RAIN...SMALL HAIL...AND GUSTY
WINDS...

AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
SHOALS TO 6 MILES NORTHWEST OF DALE...OR ALONG A LINE EXTENDING FROM
17 MILES SOUTHWEST OF BEDFORD TO 24 MILES NORTH OF ROCKPORT...AND
MOVING EAST AT 35 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA
OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE...
  NEAR PAOLI AROUND 615 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

DK
Special weather statement, Sep 26, 5:03 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
603 PM EDT SAT SEP 26 2009

KYZ071>073-262245-
ALLEN-SIMPSON-WARREN-
503 PM CDT SAT SEP 26 2009

...STRONG THUNDERSTORM WITH HEAVY RAIN...SMALL HAIL...AND GUSTY
WINDS...

AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTH OF BOWLING GREEN...AND MOVING EAST
AT 15 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA
OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE...
  NEAR SCOTTSVILLE AROUND 545 PM CDT.

THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
20 AND 6.

THIS STORM WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 1 AND
4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

AML

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 7:26 PM CDTAreal Flood AdvisoryLMKShelby, Spencer109 min
Sep 25, 9:19 PM CDTAreal Flood AdvisoryLMKFayette, Jessamine, Mercer, Woodford116 min
Sep 25, 9:45 PM CDTFlash Flood WarningLMKClark, Fayette, Jessamine3 hr
Sep 26, 4:17 AM CDTFlash Flood WarningLMKAdair, Clinton, Cumberland, Monroe, Russell3 hr
Sep 26, 4:47 AM CDTAreal Flood AdvisoryLMKClark, Fayette, Jessamine, Madison3 hr
Sep 26, 5:45 AM CDTFlash Flood WarningLMKClark, Fayette3 hr
Sep 26, 6:48 AM CDTFlash Flood WarningLMKJessamine3 hr
Sep 26, 6:57 AM CDTAreal Flood AdvisoryLMKBoyle, Garrard, Lincoln, Madison, Mercer3 hr
Sep 26, 7:21 AM CDTAreal Flood AdvisoryLMKMadison2 hr
Sep 26, 7:23 AM CDTAreal Flood AdvisoryLMKAdair, Clinton, Cumberland, Monroe, Russell112 min
Sep 26, 7:50 AM CDTAreal Flood AdvisoryLMKBourbon3 hr
Sep 26, 8:39 AM CDTAreal Flood AdvisoryLMKClark, Fayette51 min
Sep 26, 9:35 AM CDTAreal Flood AdvisoryLMKJessamine55 min
Sep 26, 10:31 AM CDTAreal Flood AdvisoryLMKJessamine119 min
Sep 26, 4:35 PM CDTSevere Thunderstorm WarningLMKAllen, Simpson, Warren25 min
Sep 26, 4:37 PM CDTSevere Thunderstorm WarningLMKOhio38 min
Sep 26, 5:16 PM CDTSevere Thunderstorm WarningLMKOhio44 min
Sep 26, 5:54 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Ohio, Warren36 min
Sep 26, 6:31 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson29 min

Nearby

Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.